# SDR UIEA2018112602693

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,355 hours, 23,104 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Clamp
- Part number: J1220908
- Part serial: NSN
- Condition: Loose
- Location: Oil Bulb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENGINE O/B SIDE, N.6 BEARING OIL BULB LINE CLAMP LOOSE.( INSTALLED OIL SUPPLY LINE CLAMP PER B767 AMM 20-11-00. )
